# SDR AALA201606239001

- Difficulty date: June 19, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 41,572 hours, 26,994 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 23,054 hours, 11,172 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1348M79P10
- Part serial: WYG99704
- Condition: Defective
- Location: Rt Engine
- Part time: 37,626 hours, 20,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: B, A

## Discrepancy

DIVERTED, ACFT WAS GROUNDED.  FLIGHT CREW REPORTED WHILE AT 38,000 THE RT ENGINE ROLLED BACK FOLLOWED BY AN ECAM MESSAGE INDICATING THE RT ENGINE STALLED.  THE ACFT DESCENDED TO FL 290 AND THE RT ENGINE ROLLED BACK UP AND STARTED TO RUN NORMAL. THE ACFT DIVERTED.  MAINTENANCE REPLACED THE NR 2 ENGINE HYDRO MECHANICAL UNIT, HMU AND THE FUEL PUMP IAW AMM 73-11-10 AND 73-21-10.  A SATISFACTORY LEAK AND OPS CHECK WAS ACCOMPLISHED.
